U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

Burning up sore all over while taking enbrel (etanercept)?

1 doctor answer6 doctors weighed in
Dr. Angus Worthing
Internal Medicine 19 years experience
Many possibilities: Ask the doctor who prescribes your enbrel (etanercept). It could be that if Enbrel (etanercept) was treating arthritis, it may no longer be working. Also, this could be a side effect of the drug, or another unrelated cause such as infection, fibromyalgia, or others. You should ask advice from the person who is prescribing it.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. John Goldman
Rheumatology 56 years experience
I agree with Dr Worthing - it sounds like fibromyalgia
Feb 4, 2012

Related questions

A 31-year-old member asked:
Could i drink alcohol while taking enbrel (etanercept)?
2 doctor answers5 doctors weighed in
A 36-year-old member asked:
What can you tell me about enbrel (etanercept)?
1 doctor answer4 doctors weighed in
Last updated Sep 9, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.